# SDR HEEA0014684

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR COMES ON MOMENTARILY, THEN SHUTS DOWN.  PERFORMED PRELIMINARY INSPECTION AND VERIFIED CAUSES ANTENNA NOT TO SCAN.  TROUBLESHOT AND REPLACED U66, P/N 3718361-604 (INTEGRATED CIRCUIT), REPAIRED.  BENCH CHECK GOOD.
